# SDR PNSA000301

- Difficulty date: March 24, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N700RD
- Make and model: Piper PA-31T3
- Aircraft serial: 31T5575001
- Aircraft time: 9,049 hours, 10,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW DOOR TOP LATCH POPPED OPEN AFTER TAKEOFF.  RETURNED TO BASE.  DOOR WAS SECURED, SUBSEQUENT FLIGHTS WERE OK.
